# SDR SWAA2017022712098

- Difficulty date: February 25, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 62,554 hours, 48,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101733
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHT COVER MISSING.  INSTALLED A COVER IAW AMM.
